# SDR DALA2025090306526

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME C41 RT-WAP #3 INBD BRACKET HAS TOOLING MARKS AFT SIDE OF FRAME.   REPAIRED PER ERA 627429-14 REV. ORIG. (1179458)
